# SDR SWIA201336415

- Difficulty date: December 22, 2013
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 30,206 hours, 25,152 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP CORRODED FROM FS 574.00 TO FS 621.00, LBL 27.  C-CHECK REPAIRED IAW SRM.
